My 9yr old son is very sick to his stomach and threw up once I have a prescription for 4mg zofran and was wondering if I can give him one
10 Jan 2012
For children age 4 through 11, the dose is Zofran 4 mg three times daily. The first dose should be given 30 minutes before the start of chemotherapy. The second dose should be given four hours after the first dose, and the third dose should be given eight hours after the first dose. For one to two days after chemotherapy, Zofran 4 mg should be taken three times a day (about every eight hours).
But, please do NOT give your son Zofran without consulting a doc/specialist.
Take care, best wishes!
10 Jan 2012
If your son has a virus or bacterail infection, throwing up can help reduce the amount of virus/bacteria in the system. Giving an anti-emetic can keep that virus/bacteria in the system making him sicker or keep him sicker for a longer time. I know it is awful to throw up but sometimes that stuff needs to come out. Now if he starts having dry heaves, you might consult a Dr about giving him something but you should never give a med like this without the approval of a Dr so that you know supressing vomiting is a correct course of action.
- Zofran Information for Consumers
- Zofran Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zofran (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Zofran ODT - I am 19, pregnant and have no insurance. I have been very sick, so my doctor prescribed
... Zofran, but I can't afford to by the script, is there any ideas of what I can do?
4 answers • 23 Apr 2010
A friend of mine has Ellos Danlos Syndrome (EDS) and has a prescription for 3 Zofran/day so that she can eat, she is down to 85-90 lbs now. She is on ...
1 answer • 16 Sep 2014
My 9yr old daughter was in the hospital due to sevee abdominal pain and vommitting. They thought it was appendicitis but her lymph nodes were swollen ...
2 answers • 20 May 2015
I take 4mg every 6 hours for an umbilical hernia. I still am nauseated most of the day.
0 answers • 11 Aug 2015